MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the recommended replacement time (rrt) was reached earlier than expected.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
via crescentino s.n.
saluggia (vc), 13040
IT  13040
Manufacturer (Section G)
SORIN GROUP ITALIA SRL VIA CRESCENTINO
via crescentino s.n.
saluggia (vc), 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n.
saluggia (vc), 13040
IT   13040
MDR Report Key11753704
Report Number1000165971-2021-00416
Device Sequence Number3527623
Product Code MRM
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)141106(17)151206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2015
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot Number2863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown